# SDR 97ZZZX1902

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88SP
- Make and model: Beech 65-A90
- Aircraft serial: LJ116
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300010109
- Condition: Failed
- Location: Lt Mlg
- Part time: 8,291 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MLG OUTER WHEEL HALF FAILED AFTER LANDING ROLL-OUT AT THE RUNWAY TURN OFF.  THE WHEEL HALF BLEW OFF, HIT THE ASPHALT AND BOUNCED UP INTO THE RT NACELLE CAUSING MINOR DAMAGE.  CAUSE OF FAILURE SEEMS TO BE CRACKS STARTING AT THE VALVE STEM HOLE, BOTH SIDES, ABOUT THE CIRCUMFERENCE OF THE WHEEL OR POSSIBLY FROM A DENT ON THE OUTSIDE RIM.  THE MFG DATE IS 1-68.  SUBMMITTER RECOMMENDED STRIPPING PAINT AND DYE CHECK FOR EDDY CURRENT CHECK FOR CRACKS.  CYCLES, 8,394.
